# SDR P5CA9600141

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830FT
- Make and model: Boeing 747121
- Aircraft serial: 19642
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Left Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SMALL AREA OF LEFT OUTBOARD ELEVATOR T/E DELAMINATED.  REPAIRED BOTH TOP AND BOTTOM ELEVATOR T/E IAW SRM 51-40-12.
